# SDR YENA2019081510455

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 73,994 hours, 27,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, RT WING 640KB ACCESS PANEL LANDING HAD 4EA ELONGATED HOLES; REF HAECO NR 26501, W/O 440585 REPAIRED FUEL TANK. ANDING 640KB IAW A320 SRM 57-21-11-283-002 FIG 001, SH 1 AND 57-21-11-300-002 PG 7 SH 2, CAT B REPAIR SRI 57-21-11-205-036. RE-INSP AT 26,200FC/46,100 FH FROM EMBODIMENT. SUBSEQUENT INSP EVERY 4800FC/8400FH AFTER INITIAL INSP. LOGBOOK ENT REQUIRED, PANEL REQUIRES LONGER BOLTS. DUE TO A/C FC/FH THRESHOLD ALREADY EXCEEDED NEXT INSP FROM EMBODIMENT AND SUBSEQUENT IS 4800FC/8400FH IAW SRI INTRO PARA 1.F.(2).
